Acta mathematica scientia,Series B ›› 1991, Vol. 11 ›› Issue (3): 301-307.

• Articles • Previous Articles     Next Articles

ON THE REFLECTION OF IMMERSIONS IN EUCLIDEAN SPACES

Li Banghe1, U. Kaiser2   

  1. 1. Inst. of Syst, Sci., Academia Sinica, Beijing, China;
    2. Dept. of Math., Univ. of Siegen, Siegen, Germany
  • Received:1990-12-25 Online:1991-09-25 Published:1991-09-25
  • Supported by:
    Supported partly by the National Science of China.

Abstract: We calculate the first obstruction to regular homotopy of an immersion f:MnRn+k into rof for a reflection r of Rn+k. In the case of k=n-1 we give necessary and sufficient conditions for f to be regularly homotopic to rof in terms of obstructions to the existence of a normal vectorfield of f.

Trendmd